# SDR 05FDEA00443

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP O/B UPPER SURFACE AT NR 3 FLAP TRACK AND NR 4 FLAP TRACK HAS 2  EA AREAS OF NOTED CORROSION REF N00771.  REMOVED CORR IAW SRM 51-74-10, FOUND IN LIMITS IAW SRM 57-53-12.
